Russian version English version
Volume 18   Issue 2   Year 2023
Stochastic Modeling in Immunology Based On a Stage-Dependent Framework with Non-Markov Constraints for Individual Cell and Pathogen Dynamics

Pertsev N.V., Loginov K.K.

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
Marchuk Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract. We present a systematic approach to modelling the responses of the immune system to virus infections. Two continuous-discrete stochastic models arising in mathematical immunology are developed and computationally implemented. The variables of the models are integer random variables that denote the quantity of individuals (cells and viral particles), and sets of unique types of individuals that take into account the current state and history of stay of individuals in some stages of their development. The distribution laws of the durations of the mentioned stages are different from exponential or geometric. A probabilistic description of a one-stage stochastic model of population dynamics is presented. A stochastic model of the development of HIV-1 infection in the lymph node in the initial period after infection of a healthy person is formulated. A computational algorithm based on the Monte Carlo method is given. Each of the stochastic models is complemented by a deterministic analogue in the form of integral and delay differential equations. The results of numerical simulation are presented.



Key words: stage-dependent model, non-Markov constraints for individuals, Monte Carlo method, computational experiment, immunology, HIV-1 infection.

Table of Contents Original Article
Math. Biol. Bioinf.
doi: 10.17537/2023.18.543
published in English

Abstract (eng.)
Abstract (rus.)
Full text (eng., pdf)


  Copyright IMPB RAS © 2005-2024